Exceptional del Pezzo hypersurfaces

Ivan Cheltsov, Jihun Park, Constantin Shramov

Research output: Contribution to journalArticlepeer-review

Abstract

We compute global log canonical thresholds of a large class of quasismooth well-formed del Pezzo weighted hypersurfaces in P(a(0), a(1), a(2), a(3)). As a corollary we obtain the existence of orbifold Kahler-Einstein metrics on many of them, and classify exceptional and weakly exceptional quasismooth well-formed del Pezzo weighted hypersurfaces in P(a(0), a(1), a(2), a(3)).
Original languageEnglish
Pages (from-to)787-816
Number of pages30
JournalJournal of Geometric Analysis
Volume20
Issue number4
DOIs
Publication statusPublished - Oct 2010

Fingerprint

Dive into the research topics of 'Exceptional del Pezzo hypersurfaces'. Together they form a unique fingerprint.

Cite this